MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C2

HAMILTON MEDICAL AG HAMILTON-C2
Model Number 160002
Medical Device Problem Codes Gas Output Problem (1266); Medical Gas Supply Problem (2985)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag comes to the conclusion: investigation ongoing.
 
Event or Problem Description
The following was reported to hamilton medical ag: summary: oxygen supply failed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Hamilton medical ag comes to the conclusion: investigation ongoing.Hamilton medical ag complaint number: (b)(4).Follow-up 1 - corrected information: **udi related data quality updates only** field d4 was updated with full udi information.Updated fields: b4, d1, d2a, d4, g6, h2, h4, h5, h11.
 
Additional Manufacturer Narrative
Hamilton medical ag comes to the conclusion: investigation ongoing.Hamilton medical ag complaint number: (b)(4).Follow-up 1 - corrected information: udi related data quality updates only.Field d4 was updated with full udi information.Updated fields: b4, d1, d2a, d4, g6, h2, h4, h5, h11.Follow-up 2 - additional information: the entry fields b4, g6, h2, h3, h6 and h11 have been updated.It was reported that an "oxygen supply failed" event occurred.There was no patient involvement or and consequently no clinical consequences were reported.The customer was provided with a replacement mixer valve assembly to address the issue.No log files were submitted for analysis, and no feedback was received confirming whether the replacement resolved the problem.Although the outcome could not be verified, it is assumed that the issue was resolved by replacing the mixer assembly, as no further issues have been reported.
 
Event or Problem Description

Brand Name
HAMILTON-C2
Common Device Name
HAMILTON-C2
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, switzerland 7402
SZ  7402
Manufacturer Contact
daniel elice
via crusch 8
bonaduz, switzerland 7402
SZ   7402
MDR Report Key19709294
Report Number3001421318-2024-01652
Device Sequence Number6851613
Product Code CBK
UDI-Device Identifier07630002800730
UDI-Public(01)07630002800730(21)12683(11)170704(240)160002
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number160002
Device Catalogue Number160002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer07/01/2024
07/01/2024
Initial Report FDA Received Date07/10/2024
Supplement Report FDA Received Date11/15/2024
07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/04/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown